# SDR CALA2025031802910

- Difficulty date: March 14, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N61882
- Make and model: Boeing 737924ER
- Aircraft serial: 42201
- Aircraft time: 31,609 hours, 11,482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT READINESS CHECK {B737-05-3-0003} - DOOR 1R EXCESS GRIT MATERIAL HANGING AND CONTACTING FLOOR. REMOVED R-1 DOOR SLIDE. REPACKED GIRT MATERIAL Z FOLD. REINSTALLED SLIDE ASSY ON DOOR REF AMM 25-66-01-400-803. INSPECTED INSTALL, SECURITY OF R-1 SLIDE, AMM 25-66-01-400-803, REF GMM 09-25-05.
